Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 93, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 4, 2007, 5:27 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 4, 2007, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 4, 2007, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 10 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 6:02 PM CDT | FLASH FLOOD | 1 N Corpus Christi, TX | FLOODING ON NAVIGATION ROAD IN NUECES COUNTY. |
| Jul 4, 6:06 PM CDT | FLASH FLOOD | 1 E Sinton, TX | PORTIONS OF STATE ROAD 188 WAS RECENTLY CLOSED. |
| Jul 4, 6:10 PM CDT | FLASH FLOOD | Corpus Christi, TX | WATER COVERING ROAD AND MAN HOLE COVERS REMOVED AT OLD BROWNSVILLE ROAD AND SOUTH PADRE ISLAND DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3369 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 042228
FFWCRP
TXC355-409-050130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 PM CDT WED JUL 4 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL NUECES COUNTY IN SOUTH TEXAS
SAN PATRICIO COUNTY IN SOUTH TEXAS
* UNTIL 830 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED AROUND 3/4 INCHES WITH THE STORM...AND AN
ADDITIONAL ONE INCH OR MORE IS POSSIBLE.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CC NAS...CORPUS CHRISTI...INGLESIDE...MATHIS...
PORTLAND...ROBSTOWN...SINTON...EDROY...FLOUR BLUFF...GREGORY...ODEM
AND TAFT.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2761 9772 2792 9769 2794 9782 2802 9779
2804 9788 2811 9789 2813 9787 2816 9779
2812 9755 2816 9748 2809 9740 2814 9730
2787 9714 2779 9721 2787 9728 2786 9752
2783 9738 2775 9738 2769 9727 2757 9733
$$2 follow-up statements
000
WGUS74 KCRP 042314
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
611 PM CDT WED JUL 4 2007
TXC355-409-050130-
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI...INGLESIDE...
MATHIS...PORTLAND...ROBSTOWN...SINTON
611 PM CDT WED JUL 4 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL NUECES AND SAN PATRICIO COUNTIES...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. THE STORM WAS LOCATED NEAR AND JUST SOUTH OF SINTON...MOVING
NORTH AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TYNAN...TAFT
SOUTHWEST...TAFT...SINTON...ODEM AND MATHIS
ADDITIONAL RAINFALL AMOUNTS OF ONE INCH IS POSSIBLE OVER SAN
PATRICIO COUNTY. THE HEAVY RAINFALL HAS EXITED NUECES
COUNTY...ALTHOUGH WATER REMAINS OVER SOME ROADWAYS.
AT 602 PM...DPS CORPUS CHRISTI REPORTED RECENT FLOODING ON
NAVIGATION ROAD IN NUECES COUNTY...AND PORTION OF HIGHWAY 188 IN SAN
PATRICIO COUNTY RECENTLY CLOSED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2761 9772 2792 9769 2794 9782 2802 9779
2804 9788 2811 9789 2813 9787 2816 9779
2812 9755 2816 9748 2809 9740 2814 9730
2787 9714 2779 9721 2787 9728 2786 9752
2783 9738 2775 9738 2769 9727 2757 9733
$$
GW000
WGUS74 KCRP 050037
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
736 PM CDT WED JUL 4 2007
TXC355-409-050046-
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI...INGLESIDE...
MATHIS...PORTLAND...ROBSTOWN...SINTON
736 PM CDT WED JUL 4 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NUECES AND
SAN PATRICIO COUNTIES...
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE LEFT THE AREA.
WATER STILL MAY BE ON ROADS...BUT THE CONCERN FOR ADDITIONAL HEAVY
RAINFALL THROUGH 830 PM CAUSING MORE FLOODING HAS ENDED...THUS THE
WARNING HAS BEEN CANCELLED.
LAT...LON 2761 9772 2792 9769 2794 9782 2802 9779
2804 9788 2811 9789 2813 9787 2816 9779
2812 9755 2816 9748 2809 9740 2814 9730
2787 9714 2779 9721 2787 9728 2786 9752
2783 9738 2775 9738 2769 9727 2757 9733
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:04 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 4, 3:04 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT WED JUL 4 2007
.SHORT TERM (TONIGHT THROUGH THURSDAY)...MAIN FEATURE OF INTEREST
CONTINUES TO BE A WEAK UPPER LOW DRIFTING OVER THE AREA. VERY HIGH
MOISTURE CONTENT AIR BEING LIFTED BY THIS DISTURBANCE HAS
TRIGGERED RECORD RAINFALL ACROSS THE COASTAL BEND. ACTIVITY HAS
WEAKENED THIS AFTERNOON...BUT IS EXPECTED TO REFIRE AGAIN TONIGHT.
COMPUTER MODELS GENERALLY HAVE A WEAK GRASP ON THE EVOLUTION OF
THIS SYSTEM...BUT WITH VERY LIGHT FLOW ALOFT AND STRONG RIDGING TO
THE EAST AND WEST OF THE REGION...LITTLE CHANGE CAN BE EXPECTED
OVER THE NEXT 24 HOURS. AS A RESULT...AND AFTER COORDINATION WITH
SURROUNDING OFFICES...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH
THE DAY ON THURSDAY. GROUND IS COMPLETELY SATURATED OVER MUCH OF
THE EASTERN TWO THIRDS OF THE CWFA...SO EVEN RELATIVELY LIGHT
RAINFALL TOTALS COULD TRIGGER NEW FLOODING.
RAINFALL AND CLOUDS WILL CONTRIBUTE TO SMALLER THAN NORMAL DIURNAL
RANGES...WITH LOWER HIGHS AND HIGHER LOWS THAN IS TYPICAL FOR
EARLY JULY.
&&
.AVIATION...VFR CEILINGS WILL CONTINUE THROUGH THE NEXT 24 HOURS
WITH OCCASIONAL MVFR CIGS AND VSBYS IN GENERALLY UNSETTLED
WEATHER. WINDS LOOK TO BECOME MORE ORGANIZED OUT OF THE EAST AND
SOUTHEAST TOWARD THE END OF THE PERIOD.
&&
.MARINE...WILL CONTINUE SCEC HEADLINES THIS EVENING
OFFSHORE...WITH BAYS PICKING BACK UP AFTER MIDNIGHT ON THE
NOCTURNAL JET. SHOWERS AND THUNDERSTORMS WILL BE COMMON OFFSHORE
ESPECIALLY UP THE COAST FROM PORT ARANSAS.
&&
.LONG-TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE MAIN FORECAST
CONCERN FOR THE EXTENDED IS THE ULTIMATE TRACK OF THE MID/UPR LOW
OVER SOUTH TEXAS AND SUBSEQUENT PRECIP CHANCES OVER THE REGION. THE
GFS/ECMWF/UKMET GRADUALLY DRIFT THE LOW NORTHWARD INTO NORTH-CENTRAL
TEXAS THURSDAY NIGHT AND ELONGATES THE SHEAR AXIS FROM BIG BEND INTO
THE ARKLATEX REGION. SYNOPTIC ASCENT WILL CONTINUE OVER SOUTH TEXAS
AS A RESULT WITH AMPLE MOISTURE IN PLACE. WITH THOSE TWO FEATURES IN
PLACE...DECIDED TO INCREASE POPS THURSDAY NIGHT INTO FRIDAY WITH
HIGHEST POPS OVER THE NW CWA WHERE THE GREATEST FORCING IS PROGGED
TO RESIDE. A WEAK RIDGE IS PROGGED TO ATTEMPT TO BUILD INTO SOUTH
TEXAS OVER THE WEEKEND. NOT REAL CONFIDENT THAT IT WILL SUPPRESS
PRECIP CHANCES GIVEN THE AMPLE MOISTURE IN PLACE WITH THE MID/UPR
LOW LURKING JUST NORTH OF THE REGION. BEYOND THAT...THE WET PATTERN
IS EXPECTED TO PERSIST OVER SOUTH TEXAS GIVEN THE SYNOPTICALLY
DRIVEN POSITIVE FEEDBACK EXPECTED GIVEN THE STRONG RIDGE OVER THE
SWERN CONUS AND WEAK RIDGE OVER THE SERN CONUS MAINTAINING THE
MID/UPR LOWS STRUCTURE OVER TEXAS THROUGH THE FIRST HALF OF NEXT
WEEK. GENERALLY UNDERCUT MEXMOS TEMPS BY A DEGREE OR TWO GIVEN THE
WET PATTERN EXPECTED AND STANDING WATER PREVENTING TEMPS FROM
INCREASING TOO MUCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 85 76 88 76 / 70 50 40 30 20
VICTORIA 75 84 74 88 75 / 70 60 50 40 20
LAREDO 74 90 76 95 77 / 70 60 50 30 30
ALICE 75 85 75 90 75 / 70 60 50 30 20
ROCKPORT 77 84 78 87 78 / 60 40 40 30 20
COTULLA 72 85 73 91 75 / 70 60 60 40 40
KINGSVILLE 76 85 76 89 76 / 70 50 40 30 20
NAVY CORPUS 78 84 78 87 78 / 60 40 40 30 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
JV/71...SHORT TERM
TM/95...LONG TERMHazardous weather outlook, Jul 4, 5:46 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CDT WED JUL 4 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-042215- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CDT WED JUL 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE RIO GRANDE PLAINS COMBINED WITH AN EXTREMELY MOIST AIRMASS WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. THE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN. RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE COMMON ACROSS SOUTH TEXAS WITH LOCAL MAXIMUM AMOUNTS UP TO 12 INCHES THROUGH TONIGHT. DUE TO SATURATED GROUNDS FROM PREVIOUS RAINS...FLOODING IS LIKELY TO OCCUR WITH ANY ADDITIONAL HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS THROUGH THURSDAY. LOCALLY HEAVY RAIN ACROSS ALREADY SATURATED SOILS WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS THROUGH THURSDAY. ADDITIONAL RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH THURSDAY. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON FRIDAY...ISOLATED SATURDAY THROUGH TUESDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TE
In the hours before
Local storm report, Jul 4, 12:31 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1231 PM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD AUSTWELL 28.39N 96.84W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
TOWN OF AUSTWELL IS UNDER WATER
1145 AM FLASH FLOOD WOODSBORO 28.24N 97.32W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
STREETS OF LOCKE AND WOOD ARE UNDER WATER
1145 AM FLASH FLOOD 7 SE WOODSBORO 28.17N 97.24W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
FARM TO MARKET ROAD 1360 FROM POND LAKE TO FM 629 IS
CLOSED
1145 AM FLASH FLOOD 4 SE WOODSBORO 28.20N 97.28W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
PORTIONS OF FARM TO MARKET ROAD 629 ARE UNDER WATER
1145 AM FLASH FLOOD 10 SW TIVOLI 28.33N 97.00W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
HIGHWAY 35 FROM FM 774 TO FULTON IS CLOSED
1145 AM FLASH FLOOD 8 NW REFUGIO 28.39N 97.37W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
HIGHWAY 183 8 MILES NORTHWEST OF REFUGIO IS UNDER WATER
&&
NHLocal storm report, Jul 4, 2:24 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
224 PM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD PORT OCONNOR 28.44N 96.40W
07/04/2007 CALHOUN TX LAW ENFORCEMENT
SEVERAL STREETS IN PORT OCONNOR AND INDIANOLA BEACH ARE
COVERED WITH WATER
&&
KRRSpecial weather statement, Jul 4, 4:39 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 439 PM CDT WED JUL 4 2007 TXZ242-243-042245- KLEBERG-NUECES- 439 PM CDT WED JUL 4 2007 ...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG AND NUECES COUNTIES... AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHAPMAN RANCH...OR 18 MILES SOUTHWEST OF CC NAS...MOVING NORTH AT 15 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL ALSO PRODUCE RAINFALL AMOUNTS AROUND 1/2 INCH IN A VERY SHORT TIME...POSSIBLY CAUSING MINOR FLOODING OF LOW LYING AREAS. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:26 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Jul 4, 4:12 AM CDT | Flash Flood Warning | CRP | Calhoun, Refugio | 2 hr |
| Jul 4, 5:27 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Jul 4, 6:02 AM CDT | Marine Weather Statement | CRP | 3 hr | |
| Jul 4, 6:10 AM CDT | Flash Flood Warning | CRP | Calhoun, Refugio | 3 hr |
| Jul 4, 6:25 AM CDT | Flash Flood Warning | CRP | Bee, Kleberg, Nueces, San Patricio | 2 hr |
| Jul 4, 6:25 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Jul 4, 6:53 AM CDT | Special Marine Warning | CRP | 3 hr | |
| Jul 4, 7:03 AM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 4 hr |
| Jul 4, 7:19 AM CDT | Flash Flood Warning | CRP | Live Oak, McMullen | 116 min |
| Jul 4, 7:36 AM CDT | Flash Flood Warning | CRP | Aransas | 3 hr |
| Jul 4, 7:42 AM CDT | River Flood Warning | CRP | Refugio | 20 hr |
| Jul 4, 7:51 AM CDT | Flash Flood Warning | CRP | La Salle | 114 min |
| Jul 4, 8:14 AM CDT | Flash Flood Warning | CRP | Bee, Nueces, San Patricio | 3 hr |
| Jul 4, 9:05 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio | 3 hr |
| Jul 4, 9:12 AM CDT | Special Marine Warning | CRP | 63 min | |
| Jul 4, 9:23 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 49 hr |
| Jul 4, 9:23 AM CDT | River Flood Warning | CRP | Live Oak | 69 hr |
| Jul 4, 9:28 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 21 hr |
| Jul 4, 11:04 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Victoria | 3 hr |
| Jul 4, 1:43 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 45 hr |
| Jul 4, 6:51 PM CDT | River Flood Warning | CRP | Calhoun, Victoria | 45 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.